Applied Mathematics

Vol.5 No.21(2014), Paper ID 52592, 12 pages

DOI:10.4236/am.2014.521330

 

Duality for a Control Problem Involving Support Functions

 

I. Husain, Abdul Raoof Shah, Rishi K. Pandey

 

Department of Mathematics, Jaypee University of Engineering and Technology, Guna, India
Department of Statistics, University of Kashmir, Srinagar, India
Department of Mathematics, Jaypee University of Engineering and Technology, Guna, India

 

Copyright © 2014 I. Husain, Abdul Raoof Shah, Rishi K. Pandey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Husain, I. , Shah, A. and Pandey, R. (2014) Duality for a Control Problem Involving Support Functions. Applied Mathematics, 5, 3525-3535. doi: 10.4236/am.2014.521330.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.